# SDR 2016FA0000485

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N853BP
- Make and model: Snias AS350B3
- Aircraft serial: 3595
- Aircraft time: 6,717 hours, 8,115 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 6,767 hours, 4,196 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Mixing Unit
- Part number: 350A2702500401
- Condition: Misinstalled
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR FLIGHT CONTROL MIXING UNIT HAS BLIND RIVET FASTENERS IN USE WHERE THE ANTICIPATOR CONTROL ARM ATTACHES THE MIXING UNIT.
